# SDR 9JLA2022121939805

- Difficulty date: December 11, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Cessna 525B
- Aircraft serial: 525B0138
- Aircraft time: 3,181 hours, 1,739 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341461
- Part serial: 1714A
- Condition: Failed
- Location: A/C Compressor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING GROUND OPERATIONS PREPPING FOR FLIGHT A BAGGAGE SMOKE WARNING ANNUNCIATOR AND SMOKE FROM THE BATTERY COMPARTMENT. IT WAS DETERMINED THAT THE COMPRESSOR MOTOR COOLING FAN BROKE DURING OPERATIONS THEN CAUSING THE COMPRESSOR MOTOR TO OVERHEAT AND SEIZE-UP. THIS CAUSED THE COOLING FAN SHROUD TO MELT. THE MAINTENANCE BAY WAS CHECKED FOR ANY DAMAGE, NONE FOUND, AND THE SYSTEM WAS PLACED ON MEL TO ALLOW FOR CONTINUED OPERATIONS. DURING THE MAINTENANCE EVENT THE MAINTENANCE TECH CONFIRMED THE MOTOR WAS SEIZED. THE DAMAGED MOTOR WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT. OPERATIONS WERE SATISFACTORY. TOTAL AIR CONDITIONING TIME ON MOTOR LESS THEN 200 HRS AND 1 YEAR IN SERVICE
